Hamiltonian perturbations of infinite-dimensional linear systems with an imaginary spectrum

Sergei Kuksin

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)192-205
Number of pages14
JournalFunctional Analysis and its Applications
Volume21
Issue number3
Publication statusPublished - 1987

Cite this

@article{5242b6620af749f0ac9242add8edaf6c,
title = "Hamiltonian perturbations of infinite-dimensional linear systems with an imaginary spectrum",
author = "Sergei Kuksin",
year = "1987",
language = "English",
volume = "21",
pages = "192--205",
journal = "Functional Analysis and its Applications",
issn = "0016-2663",
publisher = "Springer",
number = "3",

}

Hamiltonian perturbations of infinite-dimensional linear systems with an imaginary spectrum. / Kuksin, Sergei.

In: Functional Analysis and its Applications, Vol. 21, No. 3, 1987, p. 192-205.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Hamiltonian perturbations of infinite-dimensional linear systems with an imaginary spectrum

AU - Kuksin, Sergei

PY - 1987

Y1 - 1987

M3 - Article

VL - 21

SP - 192

EP - 205

JO - Functional Analysis and its Applications

JF - Functional Analysis and its Applications

SN - 0016-2663

IS - 3

ER -